# SDR FDEA202401240108

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 10,067 hours, 4,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Left Nr 5 Slat
- Part time: 10,067 hours, 4,807 cycles
- Component: Nr 5 Slat
- Component part number: 141T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT 5 TRAILING EDGE WEDGE WITH WEAR MARK OSS 44160 LH WING SLAT 5 TRAILING EDGE WEDGE AT OSS 441.60 WAS REPAIRED IAW B767 SRM 57-43--02-2R   FIG 201 SHEET 1-2 AND SRM 51-70-10-2R REP 4 FIG 202 SHEET 8 PAGE 150,163,164. REV 88 DEC   15/2023
